Authors: | Dimitrijevic, Ivan Dragović, Branko Grujic, Jelena Rakic, Zoran |
Title: | Some Power-Law Cosmological Solutions In Nonlocal Modified Gravity | Journal: | Springer Proceedings in Mathematics and Statistics | Volume: | 111 | First page: | 241 | Last page: | 250 | Issue Date: | 1-Jan-2014 | ISBN: | 9784431552840 | ISSN: | 21941009 | DOI: | 10.1007/978-4-431-55285-7_16 | URL: | https://api.elsevier.com/content/abstract/scopus_id/84922203741 | Abstract: | © Springer Japan 2014. Modified gravity with nonlocal term R-1F.[]/R; and without matter, is considered from the cosmological point of view. Equations of motion are derived. Cosmological solutions of the form a(t)=D a |
Show full item record
SCOPUSTM
Citations
13
checked on Apr 3, 2025
Page view(s)
28
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.